# SDR 02FDEA00337

- Difficulty date: May 16, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 41,502 hours, 12,482 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB NR 2 PNEU TEMP HI LIGHT ILLUM'D.  SHUTDOWN PNEU SUPPLY SEL.  PERFORMED RED TAB PROC.  REMOVED AND REPLACED THE NR 3 PACK FLOW VALVE AND THE NR 1 PNEU PRESS REGULATOR VALVE.  ALL CHECK OK.
